Aa
A
A
Close
Blank
Avatar universal
tysabri antibody question
I had 6 treatments of tysabri and started to feel very bad. I took a blood test and found I started to build antibodies. Can this cause pml?What else can this do?
Cancel
1 Answers
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
Tysbari is a comparatively new drug for MS, and its efficacy beyond two years is not known. After 6 cycles, alternative strategies should be thought of. Yes, Tysbari carries the risk of progressive multifocal leukoencephalopathy (PML). The drug's main indication is a case of MS resistant to all known therapies and treatment modules. Do discuss this with your treating doctor. Take care!
Comment
Cancel
351246 tn?1379685732
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Autoimmune Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank